# SDR GTIA2023111437609

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 60,353 hours, 27,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR ON DESCENT -10000' APU BLEED OFF GOT WORSE AT100' AND LANDING-PERFORMED TSM 05-50-00-810-831-A. FOUND CAUSE OF ODOR TO BE PACK 2.
